Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online
Ask a Urologist   »  

Pain in the lower abdomen and back, swelling in ankles. Have hematuria and high ESR and CRP. Cystocopy shows large stricture with bulbous urethra. Any advice?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1975
Answered : 385 Questions
Question
HEMATURIA FOR TWO YEARS,ESR AND CRP HIGH,PAIN ON LOWER ABD AREA, PAIN SOME TIME TRAVELS ON THE BACK,SWALLING ANKLES,CYSTOSCOPY SHOWS LARGE STRICTURE BULBOUS URETHERA, U/S AND CT SHOWS NO STONE,TUMOUR,CANCER CELLS.
Posted Sun, 29 Apr 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Geeta Sundar 1 hour later
Hi XXXXXXX,

Thanks for posting your query.

You have hematuria since two years, swelling over ankles, raised CRP (C- Reactive protein) and ESR (Elevated sedimentation rate), pain in lower abdomen. Your ultrasound and CT do not reveal anything, but cystoscopy shows large stricture with bulbous urethra.

Stricture or narrowing of urethra with a bulbous enlargement above the stricture causes increased back pressure on kidneys due to accumulated urine may be reason for persisting hematuria. Kidneys can also be affected and the exact type can be diagnosed only with a kidney biopsy. Additional infection can also cause hematuria.

I would like to review your urine examination reports and also serum proteins which I am sure would have been done. Also any other reports you may have. Also I would like to know what is the treatment you are undergoing and what has been done/planned for the stricture.

Do get back with answers to these queries so that I can advise you better.

Awaiting your reply.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor